# SDR ASOA20160812020

- Difficulty date: August 11, 2016
- Submitted: August 12, 2016
- Operation: Air carrier
- Aircraft: N15555
- Make and model: Emb EMB-145LR
- Aircraft serial: 594
- Aircraft time: 34,590 hours, 26,626 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Frame 3-5
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT NOSE SKIN DAMAGED BETWEEN FRAMES 3 AND 5, STRINGERS 4 AND 9R. REMOVED AND REPLACED THE DAMAGED SKIN .
